By Nightshade823 - United States
Today, I finally lost my virginity. I also found out the side effects of my antidepressants: It's hard for me to get it up, and I can't orgasm. When I finally got it up, I went so long, it ended with her saying, "Yeah, you should stop now, I'm numb." FML
Add a comment
You must be logged in to be able to post comments!
Create my account Sign in
Top comments
COMMENTS
By  ayzee_123  |  2

This is something you should let your doctor know, intimacy is an important part of wellness (see Maslow's hierarchy of needs) and your doc might be able to switch your medication to one that doesn't have the same side effect. Sincerely, concerned mental health nurse.

Reply
  Rabite  |  28

Does that mean I can go around and screw hundreds of people and nobody can call me a slut if I didn't come?

(of course they shouldn't do it anyways)

Reply
  caseyface1123  |  15

Virginity is a social construct anyway. If OP feels like they lost their Virginity (and frankly to me it seems like they did) then yeah it counts. Its not up for debate

By  False_Stupidity  |  41

Had a similar effect from certain pain meds. It sucks in many ways and I hope you were at least able to give her an orgasm, but from the sound of her statement, you both lost out.

By  Talis99  |  26

Mm, speak to your doctor about med change? I take 40mg Citalopram (Celexa) and have little-to-no side effects and pretty great orgasms. I'm a girl, so maybe it would be different, but still.

Reply
  hyperreader  |  15

I was on 20mg escitalopram which is a sister drug and I experienced similar side effects. Sexual side effects are usually the most common. The oddest thing though was that my sex drive went up not down like it usually does. Which made wanking for hours on end hoping to god that you can finally orgasm, a pain in the ass.

By  geevee  |  1

Difficulty with orgasm for men on anti-depressants is actually quite common. A lot of doctors will prescribe an anti-depressant to men who suffer from PE because of it. It doesn't have the same effect on women from what I've noticed. So my recommendation would be to try to work the bump and grind around your medication schedule.